MAUDE Adverse Event Report: ROCHE DIAGNOSTICS LIPASE COLORIMETRIC ASSAY; LIPASE TEST SYSTEM

ROCHE DIAGNOSTICS LIPASE COLORIMETRIC ASSAY; LIPASE TEST SYSTEM
Model Number 08057982190
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter questioned high results not corresponding to the clinical picture for 1 patient taking plavix and tested for lipase colorimetric assay (lipc) on a cobas c 303 analytical unit.The initial result after dilution was 552 u/l on the c303 analyzer.The repeat result with dilution was 572 u/l on the c303 analyzer.The patient was sent to the emergency room, where the lipase result from a new sample on an unspecified cobas system was 40 u/l.On (b)(6) 2025, the original sample was repeated on the c303 analyzer, and the results were 444 u/l and 583 u/l after dilution.The customer suspects an interference with plavix affecting the results from the c303 analyzer.
 
Additional Manufacturer Narrative
The c303 analyzer serial number was (b)(6).
 
Additional Manufacturer Narrative
The low lipc result of 40 u/l was believed to be correct as the patient had no clinical symptoms (abdominal pain).
 
Additional Manufacturer Narrative
Calibration was last performed on (b)(6) 2025 with no issues.Qc was acceptable.No relevant instrument alarms were identified.Based on the results received, a physiological interference can be excluded.Based on the patient's medications and reaction kinetics, medication interference can be excluded.The sample for the initial results was collected at the patient's home by a nurse.The sample may have been contaminated or improperly stored during the collection process or transportation to the laboratory for testing.No lipase results for any other patient samples were affected.Based on the information available, the investigation determined the event was consistent with preanalytical handling issues.A product issue was not found.

Brand Name
LIPASE COLORIMETRIC ASSAY
Common Device Name
LIPASE TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22642044
Report Number1823260-2025-02317
Device Sequence Number18313268
Product Code CHI
UDI-Device Identifier07613336121399
UDI-Public07613336121399
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model Number08057982190
Device Catalogue Number08057982190
Device Lot Number87504401
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/07/2025
Supplement Date Received by Manufacturer08/14/2025
10/26/2025
Initial Report FDA Received Date07/29/2025
Supplement Report FDA Received Date09/04/2025
11/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ADENURIC; APROVEL; IRBESARTAN; PLAVIX; XYZALL
Patient SexMale